You CAN save a life with Naloxone.
Recognize an Overdose
Recognizing an opioid overdose involves identifying key symptoms like unresponsiveness, slow or stopped breathing, pinpoint pupils, and a limp body.
Administering nasal naloxone spray involves inserting the nozzle into one nostril and pressing the plunger firmly to release the medication, as per the instructions on the package.
Call 911 immediately if you suspect an opioid overdose, as professional medical assistance is crucial for optimal recovery.
New Hampshire: Naloxone Updates, Opioid Harm Prevention, and Naloxone Access
Stay informed with the latest naloxone news, evidence-based strategies for opioid harm prevention, and key public health initiatives to combat the opioid crisis effectively.
New Hampshire Opioid Treatment Options
New Hampshire Takes a Revolutionary Step: Hundreds of Overdose Reversal Kits to Be Installed Statewide
Signs of an Opioid Overdose and Immediate Actions
The mission of Life Safety Institute is to save lives with education by providing equitable access to collaborative, engaging, and passionate medical education.
Address904 Hanover St, Unit 3, Manchester, NH 03104
(800) 365 - 4CPR)